# SDR SWAA2025012288370

- Difficulty date: January 22, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 33,815 hours, 16,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD WING EMERGENCY LIGHT FELL OFF<[01] R+R OVERWING EMEGENCY EXIT LIGHT ASSY. PER AMM 33-51-01. CKS OK.
